Yesterday I finally had my first injection of Zinbryta. It took months to get it approved and sent to me but it finally happened. So that was a little relieving. But then I was nervous it was going to make me feel like crap much like Rebif did. After talking to a lot of people in support groups on Facebook my worries were put at ease a bit. It seemed like the most common issue was dry skin or an injection site reaction. Well, I injected around 8am yesterday and over 24 hours later no problems at all. No dry skin, no injection site reaction, nothing. So I am happy it went so smoothly.
Now I am just worried about my monthly labs. Zinbryta messes with your immune system (it’s a monoclonal antibody like Tysabri and Lemtrada) so there are all these warnings about infection and getting sick and stuff like that. When my white blood count (WBC) has already been pretty unstable lately will this knock it back down? What then? Stop Zinbryta? And then what? Because pretty much all MS therapies affect the immune system so will that mean that Lemtrada screwed up my ability to use any other therapy while seemingly having done nothing beneficial for me? Well maybe (and hopefully) none of that will happen. Hopefully all my numbers will look good and I can remain on this treatment.
Oh yeah, I have been getting so many phone calls from Biogen and Biogen nurses about Zinbryta. It’s driving me nuts because it is all stuff I have heard 1,000 times before since the day I was first diagnosed with MS and started Copaxone. No, I DO NOT NEED injection training. Thank you though for calling me 3 days in a row to ask. You never know when someone might get smacked in the head with a frying pan 5 minutes after your first call and forget how to do something they have been doing for years. So the constant asking? That, THAT is what we call being proactive. And yes, I know there is a nurse on call 24/7 that I can call with a question about Zinbryta and be told to ask my doctor. I know. I am not new to this. But again, thank you! Take care now, bye-bye then!
Anyway, I also saw my primary care physician (PCP) on Wednesday and he agreed that I should resume taking Zoloft which I pretty much already knew but needed confirmed by an actual doctor. He said my weight loss issue could very well be related to me stopping Zoloft; all the stress, depression, and anxiety I have been experiencing could not only affect my appetite but the chemicals in my brain have obviously changed since stopping a medication I had been on for years so chances are that would affect something! I also asked for some sort of referral to a therapist so he also gave me that. I have to call on Monday and see if they take my insurance and if they do see if they can get me in this year because I have always heard it takes FOREVER to get in with a therapist. We will see but that is what’s going on in my life right now. Nothing fun. Well… I DID get my taxes done yesterday so I guess there is that!